U.S. doctors online nowAsk doctors free
A 32-year-old male asked:

Feels like bleeding inside but pads get only spotting after medical abortion. took stm vaginally.

1 doctor answer2 doctors weighed in
Dr. Tara Solomon
Obstetrics and Gynecology 29 years experience
Bleeding post aborti: Your doctor should have performed a pelvic ultrasound after you completed the abortion. You will then know that there are no contents left inside.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 11, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.